Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Two subspaces


Author: P. R. Halmos
Journal: Trans. Amer. Math. Soc. 144 (1969), 381-389
MSC: Primary 46.15
DOI: https://doi.org/10.1090/S0002-9947-1969-0251519-5
MathSciNet review: 0251519
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arlen Brown, The unitary equivalence of binormal operators, Amer. J. Math. 76 (1954), 414-434. MR 0062355 (15:967e)
  • [2] J. Dixmier, Position relative de deux variétés linéaires fermées dans un espace de Hilbert, Rev. Sci. 86 (1948), 387-399. MR 0029095 (10:546e)
  • [3] N. Dunford and J. T. Schwartz, Linear operators, Vol. II, Interscience, New York, 1963. MR 0188745 (32:6181)
  • [4] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, Chelsea, New York, 1951. MR 1653399 (99g:47001)
  • [5] -, A Hilbert space problem book, Van Nostrand, Princeton, N. J., 1967. MR 0208368 (34:8178)
  • [6] M. H. Stone, On unbounded operators in Hilbert space, J. Indian Math. Soc. 15 (1951), 155-192. MR 0052042 (14:565d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.15

Retrieve articles in all journals with MSC: 46.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251519-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society